# SDR SCNA20241203391

- Difficulty date: November 20, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PASSENGER CABIN AREA, W/L 207,  AT FLOOR BEAM ON STA 947.5 AND LBL 49, WITH CORROSION. FOUND DURING WORK PROCESS WITH N.R.I 2-14.  PERFORMED PERMANENT RAPIR AT FLOOR BEAM ON STA 947.5 BTWN LBL58,60 AND LBL 33.1 IAW B737-800 SRM 53-10-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206 DETAIL A REV 82 DATED 10/07/2024.
